BibTeX record journals/mscs/ConnellyM95

download as .bib file

@article{DBLP:journals/mscs/ConnellyM95,
  author    = {Richard H. Connelly and
               F. Lockwood Morris},
  title     = {A Generalization of the Trie Data Structure},
  journal   = {Math. Struct. Comput. Sci.},
  volume    = {5},
  number    = {3},
  pages     = {381--418},
  year      = {1995},
  url       = {https://doi.org/10.1017/S0960129500000803},
  doi       = {10.1017/S0960129500000803},
  timestamp = {Wed, 01 Apr 2020 08:48:51 +0200},
  biburl    = {https://dblp.org/rec/journals/mscs/ConnellyM95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics